Ask an Eye M.D. Answer Archive
Nine days ago I had bi-lateral knee replacement. Yesterday I woke up with a spot in my left eye vision. It is still in the same place and it is the same shape. The pharmacist said it does not have anything to do with taking coumadin or dilodid. The doctor on call told me to call my eye doctor. Any idea what could be causing this?
You should see your Eye M.D. The spot in your vision could be due to a number of problems, some minor and some serious. The spot could be due to a detachment of the vitreous in your eye, an infection, or a hemorrhage to name a few. Please see your Eye M.D.
Answered by: David K. Coats, MD
Categories: General Eye Health
Have a question that hasn't been answered yet? Ask it!
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.